# SDR DALA2015111707054

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 41,243 hours, 22,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 151 AE IS DELAMINATED 6" X 12".  FABRICATED SLOPE WALL PANEL 151 AE, PN D5367302100000 ON TRAVELER TR 15/1151282 IAW NW3025-40532.
